# SDR SIMA20201016002

- Difficulty date: October 16, 2020
- Submitted: October 18, 2020
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 36,574 hours, 31,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY EMERGENCY EXIT PLACARD SIGN INOPERABLE.  C/A: R & R INVERTER NR 1, IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A.  OPERATIONS CHECK GOOD.
